Note on cosmological Levi-Civita spacetimes in higher dimensions


Creative Commons License

SARIOĞLU B. Ö. , TEKİN B.

PHYSICAL REVIEW D, vol.79, no.8, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 79 Issue: 8
  • Publication Date: 2009
  • Doi Number: 10.1103/physrevd.79.087502
  • Title of Journal : PHYSICAL REVIEW D

Abstract

We find a class of solutions to cosmological Einstein equations that generalizes the four dimensional cylindrically symmetric spacetimes to higher dimensions. The AdS soliton is a special member of this class with a unique singularity structure.